# SDR CA020531008

- Difficulty date: May 27, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cessna 414
- Aircraft time: 7,819 hours
- Engine: Cont TSIO520JB
- Propeller: Mcauly 3AF32C505
- System (JASC): 2434 · DC Generator-Alternator
- Part: Drive Gear
- Condition: Damaged
- Location: Alternator
- Component: Alternator, Electrosys, 646655A1
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT, THE RT ALTERNATOR FAIL LIGHT CAME ON. AFTER LANDING THE ALTERNATOR WAS REMOVED.THE ALTERNATOR DRIVE GEAR FAILED CAUSING THE DRIVE GEAR TO SLIP AND NOT TURN THE ALTERNATOR. THE RUBBER SURROUNDING THE GEAR WAS HALF GONE. THE DRIVE GEAR WAS REPLACED.
